# SDR ALG2001F00012

- Difficulty date: May 30, 2001
- Submitted: July 11, 2001
- Operation: Air carrier
- Aircraft: N2756A
- Make and model: Bell 206L-1
- Aircraft serial: 45256
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Pinion Gear
- Part number: 206040020105
- Part serial: A1810
- Condition: Chipped
- Location: Gear Tooth
- Part time: 1,489 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1500 HOUR INSPECTION, FOUND CHIPPED GEAR TOOTH.  THE PINION ASSEMBLY WAS SENT TO BELL.
